# SDR SWIA201024761

- Difficulty date: August 18, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 15,357 hours, 9,555 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD YOKE MOUNT LINK AND LINK BOLT AND BUSHING CORRODED AND PITTED.  (ENGINE CHANGE)  REMOVED AND REPLACED.
